# SDR QMLA2020021172009

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N135LC
- Make and model: Urocop EC135T2
- Aircraft serial: 0296
- Aircraft time: 6,551 hours, 22,457 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 4,974 hours, 12,515 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: HO
- How discovered: O
- Nature of condition: E, B, A
- Precautionary procedure: A

## Discrepancy

ON 7 FEB 20 AT 1957 HOURS WHILE ATTEMPTING TO LAND ON THE DOLLY, PILOT HEARD LOUD BANG FOLLOWED BY VIBRATIONS IN THE AIRFRAME, NOT IN THE FLIGHT CONTROL, AND SEVERE GRINDING NOISES. I LOOKED IN AT THE CAD TO SEE WHAT WAS GOING ON AND NOTICED FLAMES OUT THE LEFT SIDE OF THE AIRCRAFT WITH NO ENGINE FIRE LIGHT. MASTER CAUTION WAS ILLUMINATED WITH ENGINE CHIPS. I MOVED THE AIRCRAFT RIGHT AND FORWARD OF THE DOLLY AND LANDED. WHILE COMPLETING EMERGENCY ENGINES SHUT DOWN I ATTEMPTED TO LIFT THE GUARD TO PRESS THE ENGINE FIRE TO ACTIVATE THE EMERGENCY SHUT OFF VALVE. I WAS UNABLE TO ACCESS THE BUTTON DUE TO WIRE NOT BREAKING.
